Harvard Men's Health Watch

Can blood pressure medications interfere with my sex drive?

On call Q. I know that erectile dysfunction can be a common side effect of blood pressure medications, but can they also lower my sex drive? A. Sexual issues are a side effect of many medications, including ones prescribed to lower blood pressure. You’re correct that erectile dysfunction (ED) is mentioned most frequently. But blood pressure medicines also can decrease sexual drive or make it more difficult to reach orgasm.…

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In